Ayurveda/Masturbation

Advertisement


Question
"Hello Mam.
I'm(24 years) doing Masturbation
for the past 10 years(By watching
porn movie).
The Problems which i'm facing
now:
1.Loss of Memory &
Concentration, I can't concentrate
on any thing especially in my
studies.
2.I have pain in (Back bone, Spinal
cord, Vertebral disk,hip,bowel, thig &
knee).
3.Day by day I'm getting weak
(physically and Mentally).
4.My sexual organs are weak and soft
(sometimes i have pain).
5.Always i'm in tension.
6.Getting headache.
7.Lack of self confidence and will
power.
8.I lost my energy, physical fitness
and strength.
9.Now i feel like an old man & I
can't be like a young man.
10.Always Tiredness.
11.Sleepless.
12.My body gets Shiver (especially
thigh).
13.My hip and thigh are weak.

But now i stopped the
Masturbation.
So what can I do now to get back
my Strength and energy.

Answer
hello
See no need to worry, ur problem can be taken care of with ayurvedic medicines.
See the link---http://www.planetayurveda.com/premature-ejaculation-cure.htm

The products are safe and u can order online or call at our clinic--0172-5073604 for more details.

dr meenakshi

Ayurveda

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr meenaxi

Expertise

I can answer all questions related to ayurveda.

Experience

10 yrs experience and still working with the india's largest firm....DABUR INDIA ,manufacturing ayurvedic medicines . Read more http://www.planetayurveda.com/drmeenakshi-resume.htm

Organizations
www.planetayurveda.com

Education/Credentials
BAMS(Gold Medalist) ,MD(Alternative Medicine) Diploma in Yoga and Naturopathy Diploma in Cosmetology,VLCC Certificate in Medical Astrology

Awards and Honors
GOLD MEDAL in Punjab University for standing First throughout the Degree course of Ayurveda.

©2016 About.com. All rights reserved.